# SDR SWIA201332848

- Difficulty date: February 21, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 29,171 hours, 39,882 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN COCKPIT THROUGH VENTS WHEN POWER WAS PULLED BACK TO APPROX 50% TORQUE.  (FLT 5654)  REPLACED LEFT ENGINE HIGH PRESSURE P3 BLEED VALVE, IAW AMM 36-10-03. P/N-979626-6  S/N ON-2239  S/N OFF-1344
